Publications

Export 3 results:
Author Keyword Type [ Year(Asc)]
Filters: Author is N. Quijano  [Clear All Filters]
2017
[161] P. Nanez, R. G. Sanfelice, and N. Quijano "Notions and a Passivity Tool for Switched DAE Systems", Proceedings of the 2017 IEEE Conference on Decision and Control, pp. 3612-3617, 2017. PDF icon 161.pdf (415.38 KB)
[147] P. Nanez, R. G. Sanfelice, and N. Quijano "On an Invariance Principle for Differential-Algebraic Equations with Jumps and its Application to Switched Differential-Algebraic Equations", Mathematics of Control Signal and Systems, vol. 185, 2017. PDF icon 147.pdf (577.24 KB)
2015
[109] P. Nanez, R. G. Sanfelice, and N. Quijano "Invariance Principles for Switched Differential-Algebraic Systems Under Arbitrary and Dwell-time Switching", Proceedings of the American Control Conference, pp. 1788--1793, June, 2015. PDF icon 109.pdf (406.96 KB)